# SDR CALA2013121393676

- Difficulty date: December 12, 2013
- Submitted: December 16, 2013
- Operation: Air carrier
- Aircraft: N483UA
- Make and model: Airbus A320-232
- Aircraft serial: 1586
- Aircraft time: 40,029 hours, 17,358 cycles
- Engine: Iae V2527A5
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Cone
- Condition: Cracked
- Location: Nr 2 Exhaust
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

8 INCH CRACK IN NR 2 ENG EXHAUST CONE ALONG A PREVIOUS WELD.  REPLACED EXHAUST CONE.
